Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Gah... they're driving me mad. I'm nearly 2mths into Roaccutane on 40mg a day, my skin is looking pretty good (no major spots left, just a lot of red marks - the best it's looked in a LONG time), but I've been having some major moodswings - to a point where I can be really happy one minute, and in tears the next :\ People have been pretty annoyed with how irritable I've been, aswell.

I guess I'm just wondering if anyone else has had the same experience... if you have, did it go away? After Roaccutane? Partway through the course? Thanks.

Share this post


Link to post
Share on other sites

I was a total shithead when i was younger and had violent mood swings literally and figuratively. Now that I'm older (25), I've learned how to control my emotions a ton better. I'm in my 4th month of Accutane, and I've noticed my mood has been more up and down lately, but it still isn't anything outside my realm of control. Sometimes, you gotta take a deep breath, and remember that most of the time even important stuff isn't even worth crying about :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×